# SDR DALA2016082106113

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1152 LT LONGERON L1 FOUND SHEAR TIE CRACKED, MARKED.  REPLACE REF ORNRC 70486-0200-0116.  REPLACED SHEAR TIE IAW SRM 51-41-05.
